Multidimensional risk and risk dependence

A. Polanski, R. Zhang, E. Stoja

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Evaluating multiple sources of risk is an important problem with many applications in finance and economics. In practice this evaluation remains challenging. We propose a simple non-parametric framework with several economic and statistical applications. In an empirical study, we illustrate the flexibility of our technique by applying it to the evaluation of multidimensional density forecasts, multidimensional Value at Risk and dependence in risk.
Original languageEnglish
Pages (from-to)3286-3294
Number of pages9
JournalJournal of Banking and Finance
Volume37
Issue number8
DOIs
Publication statusPublished - 1 Aug 2013

Keywords

  • Multiple sources of risk
  • Multidimensional value at risk
  • Risk distribution
  • Dependence in risk
  • Systemic risk

Cite this